Show simple item record

dc.contributor.authorGiannakis, Iraklis
dc.contributor.authorGiannopoulos, Antonios
dc.date.accessioned2020-12-18T10:06:01Z
dc.date.available2020-12-18T10:06:01Z
dc.date.issued2014-05
dc.identifier.citationGiannakis , I & Giannopoulos , A 2014 , ' A Novel Piecewise Linear Recursive Convolution Approach for Dispersive Media Using the Finite-Difference Time-Domain Method ' , IEEE Transactions on Antennas and Propagation , vol. 62 , no. 5 , pp. 2669-2678 . https://doi.org/10.1109/TAP.2014.2308549en
dc.identifier.issn1558-2221
dc.identifier.otherPURE: 160730941
dc.identifier.otherPURE UUID: 081e7550-8fc9-43b0-801b-bac799bfd944
dc.identifier.otherScopus: 84900545140
dc.identifier.urihttps://hdl.handle.net/2164/15544
dc.format.extent10
dc.language.isoeng
dc.relation.ispartofIEEE Transactions on Antennas and Propagationen
dc.rightsCCBY - IEEE is not the copyright holder of this material. Please follow the instructions via https://creativecommons.org/licenses/by/4.0/ to obtain full-text articles and stipulations in the API documentation.en
dc.subjectT Technologyen
dc.subject.lccTen
dc.titleA Novel Piecewise Linear Recursive Convolution Approach for Dispersive Media Using the Finite-Difference Time-Domain Methoden
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Geology and Geophysicsen
dc.contributor.institutionUniversity of Aberdeen.Earth Systems and Environmental Sciencesen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1109/TAP.2014.2308549


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record